Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 423, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2023, 8:23 PM EDT for Stewart County, Webster County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2023, 8:23 PM EDT (00:23 UTC)
- Expired
- Aug 6, 2023, 9:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Stewart County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 82 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:34 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -229 m²/s²
- 0-3 km storm-relative helicity
- -232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WUUS52 KFFC 070023
SVRFFC
GAC259-307-070115-
/O.NEW.KFFC.SV.W.0423.230807T0023Z-230807T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
823 PM EDT Sun Aug 6 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Stewart County in west central Georgia...
Southern Webster County in west central Georgia...
* Until 915 PM EDT.
* At 823 PM EDT, severe thunderstorms were located along a line
extending from near Providence Canyon State Park to near Eufaula,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Richland, Weston, Troutman, Omaha, Kimbrough, Sanford,
Westville, Centerpoint, Leveretts, and Providence Canyon State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3193 8468 3192 8469 3192 8477 3193 8480
3192 8491 3195 8496 3198 8496 3198 8501
3197 8502 3199 8504 3199 8507 3202 8505
3206 8506 3209 8504 3213 8506 3216 8503
3205 8465 3198 8444 3193 8444 3192 8461
TIME...MOT...LOC 0023Z 292DEG 29KT 3210 8489 3193 8513
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:53 PM EDT, 30 minutes earlier.
Area forecast discussion, Aug 6, 7:53 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
753 PM EDT Sun Aug 6 2023
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Monday)
Issued at 246 PM EDT Sun Aug 6 2023
As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Lift from a front stalled
and running diagonally through the state will continue to aid in
storm coverage increasing into the afternoon. Despite the zonal flow
weak perturbations in the midlevel flow and outflows from this
mornings activity along with SBCAPEs on the order of 2000-3000kt,
dewpoints in the mid to upper 70s and highs in the mid 90s will all
help to increase convective coverage as the afternoon wears on.
Currently, hi-res guidance is all over the place and has not been
able to realize this morning or early afternoon activity. However,
given the clearer skies down stream CI will continue this afternoon
and evening with a focus on the central and southcentral sections of
our FA. Any storms that reach the strong to severe limits will pose
a damaging wind hazard. This thinking has been highlighted by the
SPC Day 1 Outlook, which outlines almost all of the FFC CWA in a
Slight Risk (2 out of 5). It should be noted that any meandering of
the stalled front could result in more or less coverage across our
forecast area.
A lull in convection will occur tonight (after 06Z) into tomorrow
afternoon ahead of another round of severe weather ahead and along a
cold front moving into the area from the northwest. The highest
chances tomorrow will be focused mainly north of a line from Troup
County to Jefferson county. In this area favorable dewpoints of 70s,
instability of ~2000-3500 J/kg SBCAPEs and SRH values over 200 m2/s2
will exist. Despite the quasi zonal flow help from a jet aloft that
moves through north GA around 20Z will support bulk shear on the
order of 30-40kts aiding in storm organization. Current CAMs show a
line of storms moving into NW GA around 20Z and moving southeast
through the FA through the evening hours. For this activity SPC has
upgraded areas north of a line from Troup County to Jefferson county
to an Enhanced Risk (3 out of 5) while areas south of Troup County
to Chattahoochee county and east lie within a Slight Risk (2 out of
5) and the remainder of the CWA is in a Marginal Risk (1 out of 5).
Given the robust DCAPEs expected tomorrow the primary hazard with
this activity will once again be damaging winds.
Tomorrow heat and humidity will also climb ahead of FROPA leading
to heat index values over 105F for much of southcentral GA.
Whether or not the area sees these values will depend on
convective timing/coverage and cloud coverage. However, will not
completely rule out the possible need for a heat advisory tomorrow
after the values we saw this afternoon.
Tomorrow night convection will begun to wane as the aforementioned
cold front moves southeastward and stalls just inside the GA
border.
One last thing to note...as this forecaster moves back West I
would like to thank my colleagues at WFO FFC and CWSU ZTL for
making my time in GA amazing. It truly has been a pleasure. I feel
so lucky to have been part of this team and worked with such a
talented group of meteorologists. While I am excited about the
future, I am truly sad to leave.
28
&&
.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 246 PM EDT Sun Aug 6 2023
No major changes were made to the extended forecast. Please the
previous forcast below...
(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023
Active period ahead with:
* An Enhanced Risk for Severe Thunderstorms in effect through
8AM Tuesday.
* A return to northwest flow and increased chances for
thunderstorm activity each day from Wednesday on.
* Heat Advisory conditions possible on Tuesday with forecast
heat index values topping out in the 105-110F range.
Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.
A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.
As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.
With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.
&&
.AVIATION...
(00Z TAFS)
Issued at 745 PM EDT Sun Aug 6 2023
Showers and thunderstorms are ongoing across the majority of north
and central Georgia. At this time, the best thunder chances have
diminished over ATL, warranting prevailing -SHRA until 02Z. A
TEMPO for TSRA and gusty winds has been maintained from 00-02Z for
CSG/MCN. Rain chances are expected to quickly diminish after
midnight. Some patchy fog and low clouds may develop in the early
morning hours after 09Z at the ATL metro sites. Prevailing winds
will be W to SW overnight into Monday. Winds will be 5-10 kts
through the morning, increasing to 10-15 kts with gusts up to 25
mph in the afternoon. Another round of storms will move into the
area tomorrow, warranting a PROB30 for TSRA from 19-00Z at ATL.
//ATL Confidence...00Z Update...
Medium confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 96 69 89 / 40 50 50 20
Atlanta 73 97 71 90 / 50 50 40 30
Blairsville 68 89 64 81 / 30 70 60 10
Cartersville 72 96 68 88 / 50 50 40 20
Columbus 75 100 74 95 / 50 30 20 50
Gainesville 72 94 68 88 / 40 60 50 10
Macon 72 99 72 94 / 50 40 20 50
Rome 72 94 67 88 / 50 60 40 20
Peachtree City 73 98 70 91 / 50 40 30 40
Vidalia 72 98 74 95 / 20 40 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.
&&
SHORT TERM...28
LONG TERM....96
AVIATION...KingHazardous weather outlook, Aug 6, 3:06 PM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 306 PM EDT Sun Aug 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 306 PM EDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... There is a Slight Risk (level 1 of 5) of severe weather in northern and central Georgia today. Damaging straight line winds will be the primary threat for the remainder of the afternoon and evening. Locally heavy rainfall and frequent lighting can also be anticipated. A heat advisory is in effect until 8 PM EDT due to heat index Values over 105F being observed across portions of central and southcentral GA. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is an Enhanced Risk (level 3 of 5) of severe weather in Georgia Monday afternoon and evening. The primary concern will be damaging straight line winds. The threat appears highest in northeast Georgia, though damaging winds could occur over a wide area between 4 PM and midnight. Hazardous heat may become a concern Monday afternoon in central Georgia due to heat indices in the 105 to 110 degree range. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 6, 7:30 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
730 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Tstm Wnd Dmg 2 SSE Wrightsville 32.70N 82.71W
08/06/2023 Johnson GA Fire Dept/Rescue
A tree was downed on James Grove Church Rd.
&&Local storm report, Aug 6, 7:32 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
732 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Tstm Wnd Dmg Wrightsville 32.73N 82.71W
08/06/2023 Johnson GA Fire Dept/Rescue
A tree was downed on Spring St in
Wrightsville.
&&Local storm report, Aug 6, 7:40 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
740 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 3 WNW Saint Marks 33.14N 84.87W
08/06/2023 Troup GA Emergency Mngr
A tree fell across the roadway in the 1100
block of Simms Rd.
&&Special weather statement, Aug 6, 7:40 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Sun Aug 6 2023
GAZ110-070015-
Telfair GA-
740 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of Telfair County
through 815 PM EDT...
At 740 PM EDT, a line of strong thunderstorms was along a line
extending from near Milan to near China Hill to near Ashton, and
moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jacksonville, Temperance, China Hill, Horse Creek Wma, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3184 8316
3190 8319 3197 8312 3196 8274 3188 8273
3186 8276 3185 8279 3184 8278 3182 8284
3178 8286 3178 8289 3179 8290 3178 8292
3179 8298 3178 8301
TIME...MOT...LOC 2340Z 274DEG 21KT 3195 8305 3183 8304 3174 8310
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 6, 7:51 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Sun Aug 6 2023
GAZ090-102-070030-
Chattahoochee GA-Stewart GA-
751 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of southwestern
Chattahoochee and Stewart Counties through 830 PM EDT...
At 750 PM EDT, a line of strong thunderstorms was along a line
extending from near the Phenix Drag Strip to Spring Hill in Alabama,
and moving southeast at 45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Sanford, Westville, Brooklyn,
Jamestown/South Fort Moore, Renfroe, Louvale, and Providence Canyon
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.
&&
LAT...LON 3193 8480 3192 8491 3195 8496 3198 8496
3197 8504 3199 8507 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3230 8494 3233 8500
3223 8465 3207 8465 3192 8473
TIME...MOT...LOC 2350Z 312DEG 40KT 3239 8509 3210 8535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 6, 8:00 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Sun Aug 6 2023
GAZ089>091-070030-
Chattahoochee GA-Marion GA-Muscogee GA-
800 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of northwestern Marion,
Muscogee and Chattahoochee Counties through 830 PM EDT...
At 800 PM EDT, a line of strong thunderstorms was along a line
extending from near Flat Rock to Fort Moore, and moving east at 35
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Brantley, Vista
Terrace, Columbus Metropolitan Airport, Oakland, Manta, Zellobee,
Eelbeck/West Fort Moore, Benning Hills, Avondale, Benning Park, Saint
Marys Hills, Edgewood, Flat Rock, Highland Park, Christopher, and
Sand Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.
&&
LAT...LON 3233 8501 3235 8500 3238 8497 3238 8499
3239 8499 3239 8497 3241 8498 3242 8496
3244 8497 3245 8499 3246 8500 3256 8493
3249 8446 3223 8465
TIME...MOT...LOC 0000Z 277DEG 31KT 3250 8483 3236 8497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.